Équations aux dérivées partielles
Remarques sur l'unicité pour le système de Navier–Stokes tridimensionnel
[Remarks on the uniqueness for the three-dimensional Navier–Stokes system]
Comptes Rendus. Mathématique, Volume 344 (2007) no. 6, pp. 363-366.

We give a result of uniqueness for the three-dimensional Navier–Stokes system; the class of uniqueness that we consider is L2((0,T),H˙1/2)C([0,T),M1/2) where M1/2 is the space of pointwise multipliers from H˙1/2 to H˙1/2. We also give a very simple proof to the uniqueness of solutions in C([0,T),L3).

Nous donnons un résultat d'unicité pour le système de Navier–Stokes tridimensionnel ; la classe d'unicité considérée est L2((0,T),H˙1/2)C([0,T),M1/2)M1/2 est l'espace des multiplicateurs ponctuels de H˙1/2 dans H˙1/2. Nous donnons aussi une preuve trés simple de l'unicité des solutions C([0,T),L3).

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2007.01.014
Marchand, Fabien 1; Paicu, Marius 2

1 Département de mathématiques, université d'Evry, boulevard F. Mitterrand, 91025 Evry cedex, France
2 Département de mathématiques, université Paris Sud, bâtiment 425, 91405 Orsay cedex, France
@article{CRMATH_2007__344_6_363_0,
     author = {Marchand, Fabien and Paicu, Marius},
     title = {Remarques sur l'unicit\'e pour le syst\`eme de {Navier{\textendash}Stokes} tridimensionnel},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {363--366},
     publisher = {Elsevier},
     volume = {344},
     number = {6},
     year = {2007},
     doi = {10.1016/j.crma.2007.01.014},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2007.01.014/}
}
TY  - JOUR
AU  - Marchand, Fabien
AU  - Paicu, Marius
TI  - Remarques sur l'unicité pour le système de Navier–Stokes tridimensionnel
JO  - Comptes Rendus. Mathématique
PY  - 2007
SP  - 363
EP  - 366
VL  - 344
IS  - 6
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2007.01.014/
DO  - 10.1016/j.crma.2007.01.014
LA  - fr
ID  - CRMATH_2007__344_6_363_0
ER  - 
%0 Journal Article
%A Marchand, Fabien
%A Paicu, Marius
%T Remarques sur l'unicité pour le système de Navier–Stokes tridimensionnel
%J Comptes Rendus. Mathématique
%D 2007
%P 363-366
%V 344
%N 6
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2007.01.014/
%R 10.1016/j.crma.2007.01.014
%G fr
%F CRMATH_2007__344_6_363_0
Marchand, Fabien; Paicu, Marius. Remarques sur l'unicité pour le système de Navier–Stokes tridimensionnel. Comptes Rendus. Mathématique, Volume 344 (2007) no. 6, pp. 363-366. doi : 10.1016/j.crma.2007.01.014. http://www.numdam.org/articles/10.1016/j.crma.2007.01.014/

[1] Bergh, J.; Löfström, J. Interpolation Spaces, Springer-Verlag, 1976

[2] Chemin, J.Y. Théorèmes d'unicité pour le système de Navier–Stokes tridimensionnel, J. Anal. Math., Volume 77 (1999), pp. 27-50

[3] Furioli, G.; Lemarié-Rieusset, P.G.; Terraneo, E. Unicité dans L3(R3) et d'autres espaces limites pour Navier–Stokes, Rev. Mat. Iberoamericana, Volume 16 (2000), pp. 605-667

[4] Germain, P. Multipliers, paramultipliers, and weak-strong uniqueness for the Navier–Stokes equations, J. Differential Equations, Volume 226 (2006), pp. 373-428

[5] Lemarié-Rieusset, P.G. Recent Developments in the Navier–Stokes Problem, Res. Notes Math., vol. 431, Chapman and Hall, 2002

[6] P.G. Lemarié-Rieusset, The Navier–Stokes equations in the critical Morrey–Campanato space, Rev. Mat. Iberoamericana, in press

[7] P.G. Lemarié-Rieusset, Uniqueness for the Navier–Stokes problem: remarks on a theorem of Jean-Yves Chemin, preprint, 2006

[8] Lemarié-Rieusset, P.G.; Gala, S. Multiplier between Sobolev spaces and fractional differentiation, J. Math. Anal. Appl., Volume 322 (2006), pp. 1030-1054

[9] Maz'ya, V.G.; Verbitsky, I.E. The form boundedness criterion for the relativistic Schrödinger operator, Ann. Inst. Fourier, Volume 54 (2004), pp. 317-339

Cited by Sources: